# SDR VNAA202409010029

- Difficulty date: July 13, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY RH VENTRAL FIN FAIRING.  CORRECTIVE ACTION: SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN IN AREA COVERED BY RH VENTRAL FIN FAIRING. WERE REPAIRED PER REO 670-51-00-085 REV -A AND PER REO 690-53-00-569 REV --
